# SDR ASAA1047721

- Difficulty date: April 9, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 40,241 hours, 22,131 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546548194
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AFT SIDE CORRODED ON FWD SIDE OF FRAME AT STA 747 BETWEEN STR 26R 27R.  REMOVED, FABRICATED AND INSTALLED NEW SHEAR TIE.
